New to Board With A Lot of Questions
I was diagnosed with Prostate Cancer Feb. 15. On Feb. 16
is was given a 4 month Lupron injection. My PSA is 15, Gleason Score 6, Staged at T1, and my prostate is 47cc.
I went through tests for cancer spread and they were all negative. The cancer is contained in my prostate. I am 14 treatments into IMRT. (23 more to go)....I have a few questions regarding side effects. The Lupron is giving my hot flashes and sweats nightly, I'm not sleeping well, I can't get an erection even with 100mgs. of viagra. I do not want to stay on this Lupron. After the 4 month shot, will my testosterone come back and how long will it take?
I am having urinary urgency and frequecy, is this the radiation or Lupron? My bowel the last few days feels like I have to elimanate when I don't and lots of pressure. Some soreness aroud my rectum. Also, a little fatique I am concerned about the side effects of the IMRT and would appreicate any feed back, I am still working. Thanks, Mike